MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MONO CABLE 10 FEET (3 METERS); PFM16

INTEGRA LIFESCIENCES MANSFIELD MONO CABLE 10 FEET (3 METERS); PFM16
Model Number 600290B
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the mono cable 10 feet (600290b) burned while in use, at generator end (not the patient end).The cord was visibly smoking and was immediately removed from use.It was reported that no one was harmed and the surgeon had just finished using it for the remainder of the case.No increase in surgery time occurred as a result of the event.
 
Additional Manufacturer Narrative
The mono cable 10 feet (3 meters) (600290b) has not been returned to the manufacturer after evaluation after three good faith effort (gfe) attempts to retrieve the product.Lot number information has not been provided; therefore, a review of the device history record (dhr) could not be performed.Definitive root cause cannot be determined.The issue of burning may result from mishandling of the cord.Per the product safety label, "do not pull the cord.Grasp plug to remove cable.Inspect cord prior to each use for cracks/separation; incorrect handling of the cord can cause sparks or a fire hazard".If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
MONO CABLE 10 FEET (3 METERS)
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16640577
Report Number3014334038-2023-00035
Device Sequence Number6097302
Product Code GEI
UDI-Device Identifier10381780150718
UDI-Public10381780150718
Combination Product (Y/N)N
PMA/510(K) Number
K150024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number600290B
Device Catalogue Number600290B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/03/2023
Supplement Date Received by Manufacturer04/19/2023
Initial Report FDA Received Date03/29/2023
Supplement Report FDA Received Date04/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown